# SDR RRXA97002

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992CF
- Make and model: Doug DC-8F-54
- Aircraft serial: 45884
- Engine: Pwa JT3D3B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN OF NR 2 ENGINE.  INITIALLY QUANTITY WENT TO ZERO, PRESSURE INDICATED ERRATICALLY FROM 10 TO 60 PSI, NR 2 OIL PRESSURE LIGHT ILLUMINATED.  SHUT ENGINE DOWN IAW QRH INFLIGHT SHUTDOWN CHECKLIST.  WINDMILLING OIL PRESSURE AT TIME OF SHUTDOWN 20 PSI.  MAINTENANCE REMOVED AND REPLACED GAR LOCK SEAL ON NR 2 ENGINE FUEL PUMP.  RAN ENGINE, OPS CHECKED GOOD, NO LEAKS NOTED.
